# SDR SWIA200413365

- Difficulty date: May 28, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 7,301 hours, 5,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200104194
- Condition: Malfunctioned
- Location: Left
- Part time: 7,246 hours, 5,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMELL OF SMOKE AND LEFT PACK HI TEMP ON TAKEOFF ROLL.  REMOVED AND REPLACED LEFT AIR CYCLE MACHINE AS NEEDED PER CRJ MM 21-51-10.  OPS CHECK GOOD.  NO LEAKS FOUND.
